# SDR SWAA2024083014405

- Difficulty date: July 19, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 57,940 hours, 31,798 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT WET AREA; CORROSION ON CROSSBEAM SEVERAL AREAS WL 208;BS 986.6; RBL 27 TO RBL 48.<[01] REMOVED AND REPAIRED BS986 R/H FLOOR BEAM UPPER CHORD RBL 34 TO RBL 48 I.A.W SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4;[02] VERIFIED CORRECTIVE ACTION TAKEN AND TASK CARD COMPLETED.;[03] VERIFIED CORRECTIVE ACTION TAKEN AND TASK CARD COMPLETED.
